# SDR AALA202208082177

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737
- Aircraft serial: 33319
- Aircraft time: 28,599 hours, 12,036 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 18218H4855
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S FRONT WINDOW ARC'ED AND SMALL CRACKS APPEARED. REPLACED CAPTAIN'S FRONT WINDSHIELD PER JOB CARD 08L21056003.
